# SDR IPXA2014090284128

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERAL FRAME DAMAGE AT BS 654  BETWEEN STRINGERS 30 AND 31L.   REPAIRED IAW EO B767-5310-55314-A.
